MathSciNet Relay Station
MathSciNet bibliographic data
MR1336983 (96d:65141) 65M12
Bona, J. L.; Dougalis, V. A.; Karakashian, O. A.; McKinney, W. R. Conservative, high-order numerical schemes for the generalized Korteweg-de Vries equation. Philos. Trans. Roy. Soc. London Ser. A 351 (1995), no. 1695, 107–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement